# SDR 05FDEA03860

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Undamaged
- Location: Bs 370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ROUND REPAIR AT STA 370 STR 16L.  REPAIR REQUIRES EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT STA 370 STR 16L WAS DETERMINED TO BE IAW FEDEX EO 7-5100-7-2307H - DATE 08/31/93, BASED ON AN EXTERNAL VISUAL EVALUATION WITH THE REPAIR INSTALLED.  REPAIR DETERMINED TO BE MAJOR BASED ON FEDEX GMM 6-2-100 CRITERIA.
